| Model Number |
60005 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
05/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +19.5d) was explanted from the left eye (os) and another lal (+19.5d) was implanted as a replacement due to a change in desired refractive target after completion of full light treatment course.Rxsight's first awareness of this event was on 05/08/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
The lal was cut into fragments during explantation.Visual inspection on the returned lens fragments found no device related issues.Due to the condition of the lens, further evaluation could not be performed.Section h6 codes were updated accordingly.Manufacturer reference #: (b)(4).